# SDR SWAA2023031310958

- Difficulty date: February 28, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 57,101 hours, 34,089 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND 663 VAPOR BARRIER WEB IS CRACKED AT APPROX LBL 38<[01] VARUFIED FABRICATION OF VAPOR BARRIER WEB IN BACK SHOP ON N/R 4457-1000-0001 I.A.W BOING DWG 111A1141 REV:- NEED TO TRIM AND DRILL WEB;[02] VERIFIED STEP 1 FABRICATION;[03] LOCATED AND DRILLED NEW VAPOR BARRIER WEB IAW SRM 51-40-05-0G-0 AND BOEING DWG# 111A1141 REV:-;[04] VERIFIED STEP 3;[05] FINISHED FABRICATE NEW VAPOR BARRIER WEB N/R 4457-1000-0001 IAW DWG 11A1141 REV:-;[06] VERIFIED ITEM 5;[07] OK TO APPLY TOP COAT;[08] APPLIED TOP COAT NEW WEB IAW DWG 11A1141 REV:-;[09] VERIFIED ITEM 8;[10] VERIFIED FABRICATION OF VAPOR BARRIER IS COMPLETED COMPLETED;[11] VERIFIED STEP 10; JOB COMPLETE; AUDIT C/W
